By Topic

On the analysis of some structural properties of Petri nets

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bouyekhf, R. ; Lab. Syst.s et Transp.s UTBM, Belfort Technopole, France ; Moudni, A.E.

Some structural properties of a general Petri net (PN) are considered. The paper endeavors to improve the link between PNs, the theory of matrix analysis, and linear inequalities. Necessary and/or sufficient conditions for consistency, conservativeness, boundedness, and repetitiveness are given in terms of certain determinants of the incidence matrix of the net. Besides, when the incidence matrix is square, theorems are derived in terms of the modified-incidence-matrix eigenvalues and, thus, inherently reduce the state-space explosion problem. Examples are worked out to illustrate the results.

Published in:

Systems, Man and Cybernetics, Part A: Systems and Humans, IEEE Transactions on  (Volume:35 ,  Issue: 6 )